[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IPk] Re: Red blotches at Infusion Site

> I have had such blotches so persistently that I stopped using tapes, and
have just relied on the tape of the
> actual butterly set to keep stuck on.

 the only clue I have to why it happens is a
> slight suspicion that my skin might generally be more sensitive to
> things when I run higher blood sugar, and/or when eat certain foods and/or
that it could be
> hormone related.  Did you by chance make
> any change in your diet recently, has your blood sugar been higher?
> any hormonal changes - medications which could affect hormones?
> Nanette

Hi Nanette

If only I could say, but I really don't know.  I am atrocious in my
inability to record my bg results and food intake.  To the best of my
knowledge, I haven't indulged in any new dietary delights.  My bg's may have
gone through a rough patch but they have done so in the past without mishap.
Hormonal changes you would expect to recur monthly.  Medications?  Well I id
take some antibiotics - a generic form of Augmentum.  Maybe you've hit on
something here.  Anyway, my blotchy patches have gone now.  I will try and
be more observant next time (but I do hope there won't be a next time!).

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml